Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

One year back I had pain very instant at left side of chest it was when I suddenly put my left hand on bed my breath got stuck and it got pain at left side of chest I feel very nerves and I got frightened I rush to the hospital they gave me injection of aciloc and diclofenac I have done my ecg and after that I have done my tmt test it was negative doctor said go to opd I went to opd he recommended me some test I did all my test I had uric acid and lever enzyme test positive and I had fatty lever too. Dr. Gave me medicine accordingly but when I eat some thing I had trouble feeling every time burning sensation all the time I got nerves and it happened very frequently I went to gastrologist and he gave me some antacid medicine but nothing had done then he had done my endoscopy it was normal I reduced my weight and the problem is same I had stiffness problem at my face and throat muscle my face got stif every time. Then I went to phycitric as he gave me ambulax et. Dveniz50 amisulpride. Etzola. 25 and .5 at night I took the medicine about 5 months but now at then stiffness problem oucred and I have gained my weight about 7 kg with in month. I have stiffness feeling at my left side of chest and in my throat and face I have some time difficulty swallowing saliva my throat miracle got stiff is this the anxiety problem as I took many medicine of this nothing happened how can I get rid of this kindly suggest.

1 Doctor Answered
At present do you have chest pain for breathlessness if yes then do troponin quantitative blood test.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.